Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Eye Injury (1845)
Date of Event
03/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that the trailing haptic of the light adjustable lens (lal, sn (b)(6) +16.5d) was damaged during delivery, leading to removal of the lal.After removal, the eye was initially left aphakic due to the presence of anterior chamber blood.A secondary procedure was completed on (b)(6) 2024 and a second lal was implanted in the sulcus due to zonular dehiscence.Rxsight's first awareness of this event was on 03/13/2024.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).